# SDR HALA2018012300008

- Difficulty date: January 22, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 54,897 hours, 10,186 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAULT EICAS QRH PROCEDURE COMPLETED. SUCCESSFUL START ON 2ND ATTEMPT. NO FAULTS NOTED. OPS CHECK GOOD. VISUAL OIL LEVEL CHECK GOOD. NOTIFIED MOC AND NO PRIOR HISTORY. AIRCRAFT OK FOR SVC.
